Zeros of p-adic exponential polynomials

A. J. van der Poorten*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)


By the use of a classical result of Strassman an estimate is obtained for the number of zeros in Zp of p-adic exponential polynomials. The p-adic method employed improves on estimates obtained by p-adic analogues of the method applicable in the complex case.

Original languageEnglish
Pages (from-to)46-49
Number of pages4
JournalIndagationes Mathematicae (Proceedings)
Issue number1
Publication statusPublished - 1976


Dive into the research topics of 'Zeros of p-adic exponential polynomials'. Together they form a unique fingerprint.

Cite this